AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
feeling ill on eca stack
Old
  (#1)
AnaSCI SENIOR
 
mr.nitrofish's Avatar
 
Offline
Posts: 873
Join Date: May 2005
feeling ill on eca stack - 11-05-2005, 04:16 AM

I've been using an eca stack for a week now and I've felt like crap all week. I feel like there's a lump in my throat and a little uncomfortable swallowing. headaches and feel "twitchy".right now I feel like I want to puke. am I supposed to feel like this all the time while I use eca?
   
Reply With Quote
Old
  (#2)
AnaSCI SENIOR
 
heavy's Avatar
 
Offline
Posts: 909
Join Date: Aug 2004
11-05-2005, 04:29 AM

Quote:
Originally Posted by mr.nitrofish
am I supposed to feel like this all the time while I use eca?
No, not at all. You will feel more energy, and the "twitchiness" you describe, but you should not feel like you want to puke, or have trouble swallowing. The headaches are from high blood pressure. What is your dose? You need to lower it.
   
Reply With Quote
Old
  (#3)
AnaSCI MEMBER
 
dump truck's Avatar
 
Offline
Posts: 94
Join Date: Feb 2005
11-05-2005, 03:48 PM

you might be sensative to the caffiene also
   
Reply With Quote
Old
  (#4)
AnaSCI SENIOR
 
steve0085's Avatar
 
Offline
Posts: 701
Join Date: May 2005
Location: FlorEeDuh
11-05-2005, 04:54 PM

That's my problem, anything with caffeine in it makes me sick, but the guarana products seem to be alright with me
   
Reply With Quote
Old
  (#5)
AnaSCI SENIOR
 
Little Man's Avatar
 
Offline
Posts: 507
Join Date: Jul 2005
Location: somewhere, US
11-05-2005, 05:21 PM

my girl gets sick from caffeine too.. so she drings pop and ephedrine with baby asprin
   
Reply With Quote
Old
  (#6)
AnaSCI SENIOR
 
mr.nitrofish's Avatar
 
Offline
Posts: 873
Join Date: May 2005
11-05-2005, 06:31 PM

its 25 mg ephedra,250mg caffeine, and I think 25 mg asprin.(stacker 3)

Im taking one tab 3 times a day

could be the caffeine making me sick
   
Reply With Quote
Old
  (#7)
AnaSCI SENIOR
 
steve0085's Avatar
 
Offline
Posts: 701
Join Date: May 2005
Location: FlorEeDuh
11-05-2005, 08:39 PM

Quote:
Originally Posted by Little Man
my girl gets sick from caffeine too.. so she drings pop and ephedrine with baby asprin
I tried coffee to get the caffeine and got the same result, jittery and sick to my stomach, not to mention the tar colored shits, I stay away from caffeine unless it's in a rum and coke
   
Reply With Quote
Old
  (#8)
We've got it all!
 
X-Spectrum's Avatar
 
Offline
Posts: 50
Join Date: Apr 2005
Location: Canada
11-06-2005, 01:50 AM

Everybody reacts differently to an EC stack. 2 friends of mine hated it 'cause it made them feel like crap. I didn't love it, but it didn't make me feel that bad either, though I did feel like puking a few times in the gym.
   
Reply With Quote
Old
  (#9)
AnaSCI FREAK
 
MR .T's Avatar
 
Offline
Posts: 324
Join Date: Jul 2005
Location: Ontario
11-06-2005, 03:17 AM

I feel great on it other than i get a bit fidgety sometimes if im sitting still.
   
Reply With Quote
Old
  (#10)
AnaSCI SENIOR
 
mr.nitrofish's Avatar
 
Offline
Posts: 873
Join Date: May 2005
11-06-2005, 05:52 AM

one weird thing I get from it is that my movements seem quick and choppy. I feel like im moving super fast whenever I do something but im super sloppy while im doing it.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 03:52 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.